| Model Number |
THP-LX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Perforation (2001); Vascular Dissection (3160)
| Date of Event |
02/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Physician was attempting to use the turbohawk plus atherectomy device during procedure to treat lesion in the mid superficial femoral artery (sfa).The vessel had no tortuosity.The device was inspected with no issues noted.The device was prepped per the ifu was no issues identified.It was reported that vessel damage/injury occurred.It was reported that dissection/perforation occurred.No issue with turbohawk device during use.Unknown if device contributed to the vessel dissection/perforation/injury.No resistance encountered during advancement/withdrawal of the device.Device was safely removed from patient.A covered stent was used to fix the issue.No further patient injury reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: unknown what caused the vessel dissection/perforation/injury.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.